# SDR VNAA2018111111102

- Difficulty date: November 11, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15390
- Aircraft time: 6,689 hours, 6,188 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CAPT. PERCEIVED FUMES IN FLIGHT DECK UPON DEPARTURE OUT OF CLT.  DECLARED AND EMERGENCY AND RETURN TO FIELD. LANDED AND CANCELED EMERGENCY, FIRE EQUIPMENT RESPONDED AND WENT TO THE GATE TO DEPLANE. MAINTENANCE THEN PERFOEMD HIGH POWER ENG RUNS TO CLEAN OUT THE COMPRESSOR AND ALL FUMES WERE CLEARED. AIRCRAFT WAS RETURNED TO SERVICE.
